CONVERGENCE OF THE FAMILY OF EULER-HALLEY TYPE METHODS ON RIEMANNIAN MANIFOLDS UNDER THE $\gamma$-CONDITION

Li, Chong, Wang, Jin-Hua . Taiwanese Journal of Mathematics 2009. 2009 (1500405357) :-

Locate this article in:

Bibtex

@article{CIS-483990,
  Author = {Li, Chong and Wang, Jin-Hua},
  Title = {CONVERGENCE OF THE FAMILY OF EULER-HALLEY TYPE METHODS ON
 RIEMANNIAN MANIFOLDS UNDER THE $\gamma$-CONDITION},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {2009},
  Number = {1500405357},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles